MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES MAXILLO FACIAL N/NASAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES MAXILLO FACIAL N/NASAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/133/070
Medical Device Problem Codes Deflation Problem (1149); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a quality defect was observed on the nasal intubation probe, the balloon deflates directly after being inflated.Patient involvement was unknown.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
PORTEX ENDOTRACHEAL TUBES MAXILLO FACIAL N/NASAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key24809128
Report Number3012307300-2026-03414
Device Sequence Number15839944
Product Code BTR
UDI-Device Identifier15019315020353
UDI-Public(01)15019315020353(17)300209(10)6084288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/133/070
Device Lot Number6084288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown